MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5114/jcb.2025.151224

Медицинская библиотека · Journal of contemporary brachytherapy · 2025

A case of acute myocardial infarction due to Kounis syndrome after brachytherapy for prostate cancer.

Mori Shoji, Fukagai Takashi, Oshinomi Kazuhiko, Nagata Masakazu, Morita Masashi, Kato Masako, Morota Madoka, Ito Yoshinori, Furuya Takahiro

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Major systemic complications during and immediately after brachytherapy are rare. Herein, we described a case of acute myocardial infarction due to Kounis syndrome after low-dose-rate brachytherapy in a 70-year-old man with a banana allergy. Following low-dose-rate brachytherapy under general anesthesia, the patient complained of itching throughout his body; electrocardiography showed ventricular fibrillation. Cardiac catheterization revealed 99% stenosis in the left anterior descending artery; consequently, percutaneous coronary intervention was performed promptly. In this case, Kounis syndrome was considered, which was caused by latex allergy to condoms used during trans-rectal ultrasound examinations.

Для цитирования: Mori Shoji, Fukagai Takashi, Oshinomi Kazuhiko, Nagata Masakazu, Morita Masashi, Kato Masako, Morota Madoka, Ito Yoshinori, Furuya Takahiro. A case of acute myocardial infarction due to Kounis syndrome after brachytherapy for prostate cancer.. Journal of contemporary brachytherapy. 2025. DOI: 10.5114/jcb.2025.151224.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.